# SDR 2002F00906

- Difficulty date: September 17, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N521AT
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 51,353 hours, 16,141 cycles
- System (JASC): 7100 · Powerplant System
- Part: B-Nut
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(ORIG-CLOSED) FLIGHT NUMBER 205. DURING CRUISE EICAS MSG RT ENG OVHT DISPLAYED. EXTINGUISHED AFTER THRUST REDUCTION. MAINTENANCE TROUBLESHOT PER FIM 26-12-00 FOUND LOOSE B-NUT LINE ON PRSOV LINE. TIGHTENED LINE & TEST NR 4 COMPLIED WITH. SYSTEM CHECKED OK.
